# SDR 2021F00334

- Difficulty date: October 11, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Aircraft: XAAMV
- Make and model: Boeing 737-800
- Aircraft serial: 43659
- Aircraft time: 23,591 hours, 8,889 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Part number: 161A21053
- Condition: Cracked
- Location: Zone 700
- Part time: 23,590 hours, 8,889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN THE RH MLG DOWN LOCK LINK ASSEMBLY. DURING THE OVERNIGHT AT MEX STATION AND IN ACCORDANCE WITH EO 3732041, IT WAS DETECTED CRACKS IN THE RH MLG DOWN LOCK LINK ASSEMBLY. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING CRACKS IN BOTH FUSE HOLES OF THE RH MLG LOWER DOWN LOCK LINK ASSEMBLY; SO THE RH MLG LOWER LINK ASSY P/N 161A2105-3, S/S, TSN 23590, CSN 8889, MANUFACTURER BOEING COMPANY WAS REPLACED IAW AMM 32-11-84-401/-420, TESTED CORRECT.
